# SDR AUS20040182

- Difficulty date: March 9, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Ge CFM563B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Separated
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) L2 OUTER DOOR HANDLE MOVED TO VERTICAL POSITION AFTER DEPARTURE.  DURING INVESTIGATION, THE WHOLE HANDLE AND SHAFT ASSEMBLY CAME AWAY FROM THE DOOR.   A LOOSE CASTELLATED NUT AND SHIMS WERE FOUND IN THE HOUSING ASSEMBLY. FURTHER INVESTIGATION FOUND A DEFORMED SPLIT PIN IN THE BOTTOM OF THE DOOR STRUCTURE.
